MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 3.75X15; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 3.75X15; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.669
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 09/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that almost five months after the dental implant was placed, in ada site #13 of the patient¿s mouth, non-osseointegration was observed.The patient presented type ii bone.The device will be forwarded to the manufacturer for investigation.Patient reported pain, mobility and abscess at time of event, no further complications were observed.
 
Additional Manufacturer Narrative
 
Event or Problem Description
(b)(4) - the clinician reported that almost five months after the dental implant was placed, in ada site #13 of the patient¿s mouth, non-osseointegration was observed.The patient presented type ii bone.Patient reported pain, mobility and abscess at time of event, no further complications were observed.

Brand Name
CM TITAMAX EX ACQUA IMPL TI 3.75X15
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7029699
Report Number3008261720-2017-04968
Device Sequence Number1109814
Product Code DZE
UDI-Device Identifier07899878016816
UDI-Public07899878016816
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/14/2017
Report Date (Section F) 10/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Catalogue Number140.669
Other Device ID Number07899878016816
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/18/2018
Event Location Other
Date Report to Manufacturer10/03/2016
Initial Date Received by Manufacturer 10/03/2016
Supplement Date Received by Manufacturer11/21/2017
Initial Report FDA Received Date11/14/2017
Supplement Report FDA Received Date01/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;